MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REV II HEXAGONAL TIP AO DIA 2.5MM FOR SINGLE USE; BIT, DRILL

TORNIER S.A.S. AEQ REV II HEXAGONAL TIP AO DIA 2.5MM FOR SINGLE USE; BIT, DRILL
Catalog Number DWD167
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the hex screwdriver broke off when screwing the glenosphere.A piece of the tip got stuck in the glenosphere and could not be removed.Lege artis was used to complete the procedure.
 
Additional Manufacturer Narrative
Corrected field: d9 (product available to stryker).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.It states that: instruments which have experienced excessive use or excessive force are susceptible to breakage.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQ REV II HEXAGONAL TIP AO DIA 2.5MM FOR SINGLE USE
Common Device Name
BIT, DRILL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20528229
Report Number3000931034-2024-00638
Device Sequence Number9105627
Product Code HTW
UDI-Device Identifier03700386943775
UDI-Public(01)03700386943775(11)240408(17)290408(10)5936AZ095
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDWD167
Device Lot Number5936AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown